Kathy Vo, MD

Assistant Clinical Professor of Emergency Medicine
Zuckerberg San Francisco General Hospital

UCSF School of Medicine
1001 Potrero Avenue 1E21
San Francisco, CA  94110-1377

Education:
BS: University of California, Riverside
BA: University of California, Riverside
MD: University of California, Los Angeles
Residency: UCSF-SFGH Emergency Medicine
Fellowship: UCSF Medical Toxicology

Publications: 

Alternating Ventricular Complexes After Overdose From an Herbal Medication.

JAMA internal medicine

Vo KT, Tabas JA, Smollin CG

Amanita phalloides Mushroom Poisonings - Northern California, December 2016.

MMWR. Morbidity and mortality weekly report

Vo KT, Montgomery ME, Mitchell ST, Scheerlinck PH, Colby DK, Meier KH, Kim-Katz S, Anderson IB, Offerman SR, Olson KR, Smollin CG

Synthetic agents off the darknet: a case of U-47700 and phenazepam abuse

Clin Toxicol (Phila)

Vo KT, van Wijk XM, Wu AH, Lynch KL, Ho RY

Severe Carisoprodol Withdrawal After a 14-Year Addiction and Acute Overdose.

The Journal of emergency medicine

Vo KT, Horng H, Smollin CG, Benowitz NL

Adverse Effects From Counterfeit Alprazolam Tablets.

JAMA internal medicine

Arens AM, van Wijk XM, Vo KT, Lynch KL, Wu AH, Smollin CG

Counterfeit Norco Poisoning Outbreak - San Francisco Bay Area, California, March 25-April 5, 2016.

MMWR. Morbidity and mortality weekly report

Vo KT, van Wijk XM, Lynch KL, Wu AH, Smollin CG